X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (55) 55
20e28 (48) 48
mathematics, applied (27) 27
20g40 (25) 25
operations research & management science (24) 24
20c20 (23) 23
combinatorics (21) 21
computer science, software engineering (21) 21
mathematical methods in physics (19) 19
mathematics of computing (19) 19
numerical analysis (19) 19
mathematical and computational physics (17) 17
optimization (16) 16
studies (16) 16
calculus of variations and optimal control (14) 14
mathematics, general (14) 14
maximal subgroups (12) 12
algorithms (11) 11
subgroups (11) 11
algebra (9) 9
mathematical programming (9) 9
mathematics - group theory (8) 8
20d06 (7) 7
calculus of variations and optimal control; optimization (7) 7
group theory (7) 7
mathematical analysis (6) 6
20d10 (5) 5
20e32 (5) 5
algorithm (5) 5
analysis (5) 5
geometry (5) 5
mathematics subject classification : 20e28, 20g40, 20c20 (5) 5
20d05 (4) 4
20e15 (4) 4
20f05 (4) 4
maximal-subgroups (4) 4
05e15 (3) 3
11t71 (3) 3
14g50 (3) 3
20d20 (3) 3
20d25 (3) 3
51a40 (3) 3
94a60 (3) 3
branch & bound algorithms (3) 3
finite (3) 3
finite-groups (3) 3
logarithmic signature (3) 3
mathematics - representation theory (3) 3
number theory (3) 3
numerical and computational methods (3) 3
stochastic models (3) 3
topological groups, lie groups (3) 3
20c30 (2) 2
20f16 (2) 2
20f17 (2) 2
20p05 (2) 2
algebraic geometry (2) 2
algebraic-groups (2) 2
alternating group (2) 2
approximation (2) 2
artificial intelligence (2) 2
classical groups (2) 2
computer hardware (2) 2
computer science (2) 2
computer science, interdisciplinary applications (2) 2
computer science, software, graphics, programming (2) 2
computer science, theory & methods (2) 2
finite groups (2) 2
global optimization (2) 2
graphs (2) 2
implementation (2) 2
intersection (2) 2
linear programming (2) 2
linear-groups (2) 2
management (2) 2
mathematical models (2) 2
max-cut (2) 2
maximal subgroup (2) 2
minimal normal subgroup (2) 2
models (2) 2
nonlinear programming (2) 2
operation research/decision theory (2) 2
performance (2) 2
permutation groups (2) 2
polynomials (2) 2
primary 20d30 (2) 2
primary 20e28 (2) 2
probability theory and stochastic processes (2) 2
projective-representations (2) 2
public-key cryptosystems (2) 2
representation theory (2) 2
risk (2) 2
sets (2) 2
simple group (2) 2
simple groups (2) 2
spreads (2) 2
stabilizer (2) 2
symbolic and algebraic manipulation (2) 2
theoretical, mathematical and computational physics (2) 2
theory of computation (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematical Proceedings of the Cambridge Philosophical Society, ISSN 0305-0041, 2019
Journal Article
Proceedings of the London Mathematical Society, ISSN 0024-6115, 12/2019, Volume 119, Issue 6, pp. 1464 - 1492
An unrefinable chain of a finite group G is a chain of subgroups G=G0>G1>⋯>Gt=1, where each Gi is a maximal subgroup of Gi−1. The length (respectively, depth)... 
20E32 | 20E15 (primary) | 20E28 (secondary)
Journal Article
Nagoya Mathematical Journal, ISSN 0027-7630, 03/2013, Volume 209, pp. 35 - 109
Let G be a finite group, and let k be a nonnegative integer. We say that G has uniform spread k if there exists a fixed conjugacy class C in G with the... 
20P05 | 20E28 | 20F05 | 20D06
Journal Article
Proceedings of the London Mathematical Society, ISSN 0024-6115, 09/2017, Volume 115, Issue 3, pp. 449 - 501
In this paper, we examine embeddings of alternating and symmetric groups into almost simple groups of exceptional type. In particular, we prove that if the... 
20G41 | 20E28 (primary) | 20D06 | ALGEBRAIC-GROUPS | MATHEMATICS | LARGE RANK | A SUBGROUPS | MAXIMAL-SUBGROUPS | Mathematics - Group Theory
Journal Article
Duke Mathematical Journal, ISSN 0012-7094, 06/2005, Volume 128, Issue 3, pp. 541 - 557
We prove that the number of conjugacy classes of maximal subgroups of bounded order in a finite group of Lie type of bounded rank is bounded. For exceptional... 
MATHEMATICS | 20E28 20G15 20D06
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 10/2019, Volume 293, Issue 1, pp. 677 - 723
We study irreducible restrictions of modules over symmetric groups to subgroups. We get reduction results which substantially restrict the classes of subgroups... 
Mathematics, general | Mathematics | 20E28 | 20C20 | 20C30 | MATHEMATICS | TENSOR-PRODUCTS | MAXIMAL-SUBGROUPS | MODULAR-REPRESENTATIONS | BRANCHING-RULES | ALTERNATING GROUP | Analysis | Algebra
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 2/2019, Volume 291, Issue 1, pp. 741 - 760
Let G be a connected algebraic group. An unrefinable chain of G is a chain of subgroups $$G = G_0> G_1> \cdots > G_t = 1$$ G = G 0 > G 1 > ⋯ > G t = 1 , where... 
Primary 20E32 | Mathematics, general | Secondary 20G15 | Mathematics | 20E28 | 20E15 | MATHEMATICS
Journal Article
Communications in Algebra, ISSN 0092-7872, 02/2019, Volume 47, Issue 2, pp. 541 - 552
In this paper we study probabilistic aspects such as the (cyclic) subgroup commutativity degree and different types of factorization numbers of ZM-groups. We... 
Cyclic factorization number | 20P05 | subgroup commutativity degree | Secondary 20D30 | number of maximal factorizations | Primary 20D60 | 20E28 | 20F16 | cyclic subgroup commutativity degree | factorization number | MATHEMATICS | ELEMENTS | FACTORIZATION NUMBERS | COMMUTATIVITY DEGREES | FINITE | Commutativity | Subgroups
Journal Article
Archiv der Mathematik, ISSN 0003-889X, 6/2011, Volume 96, Issue 6, pp. 501 - 506
For a finite solvable group G and prime number p, we use elementary methods to obtain an upper bound for $${\mathfrak {m}_{p}(G)}$$ , defined as the number of... 
Mathematics, general | 20D10 | Solvable groups | Mathematics | 20E28 | Maximal subgroups | MATHEMATICS | Mathematics Subject Classification : 20E28, 20D10
Journal Article
Archiv der Mathematik, ISSN 0003-889X, 7/2013, Volume 101, Issue 1, pp. 9 - 15
For a finite group G, let m(G) denote the set of maximal subgroups of G and π(G) denote the set of primes which divide |G|. When G is a cyclic group, an... 
Mathematics, general | 20D10 | Mathematics | 20E28 | Finite group | Maximal subgroup | MATHEMATICS
Journal Article
Mathematische Annalen, ISSN 0025-5831, 4/2017, Volume 367, Issue 3, pp. 1259 - 1309
Let G be a simple algebraic group over an algebraically closed field K of characteristic $$p\geqslant 0$$ p ⩾ 0 , let H be a proper closed subgroup of G and... 
Primary 20G05 | 20E32 | Mathematics, general | Secondary 20E28 | Mathematics | OVERGROUPS | MATHEMATICS | LINEAR-GROUPS
Journal Article
Communications in Algebra, ISSN 0092-7872, 10/2014, Volume 42, Issue 10, pp. 4498 - 4508
Let λ(G) be the maximum number of subgroups in an irredundant covering of the finite group G. In this note we investigate the basic properties of λ(G),... 
Maximal | Subgroup | Secondary 20D60, 20D15 | Primary 20E07, 20E28 | Irredundant covering | MATHEMATICS | MINIMAL COVERINGS | SUBGROUPS | Covering | Algebra | Coverings | Mathematical analysis | Subgroups | Classification
Journal Article
Communications in Algebra, ISSN 0092-7872, 11/2013, Volume 41, Issue 11, pp. 4116 - 4145
In this article, we prove a conjecture of J. G. Thompson for the finite simple group 2 D n (q). More precisely, we show that every finite group G with the... 
Conjugacy classes | Classification theorem of finite simple groups | Minimal normal subgroup | MATHEMATICS | 20D20 | ORDERS | 20E28 | 20D06 | PRIME GRAPH COMPONENTS | Mathematical analysis | Algebra
Journal Article
Communications in Mathematics and Statistics, ISSN 2194-6701, 9/2018, Volume 6, Issue 3, pp. 289 - 317
According to Hall, a subgroup H of a group G is said to be pronormal if H and $$H^g$$ Hg are conjugate in $$\langle H,H^g\rangle $$ ⟨H,Hg⟩ for every $$g\in G$$... 
Subgroup of odd index | Hall $$\pi $$ π -subgroup | 20D10 | Submaximal $$\mathfrak X$$ X -subgroup | 20D20 | Mathematics, general | Mathematics | 20E28 | Statistics, general | 20D05 | Pronormal subgroup | 20D35
Journal Article
Monatshefte für Mathematik, ISSN 0026-9255, 3/2018, Volume 185, Issue 3, pp. 455 - 472
We give an elementary proof of the following remark: if G is a finite group and $$\{g_1,\ldots ,g_d\}$$ {g1,…,gd} is a generating set of G of smallest... 
Group generation | Permutation groups | Primary 20E28 | Mathematics, general | Mathematics | 20F05 | Primitive groups | Maximal subgroups | Secondary 20B15 | PRIMITIVE PERMUTATION-GROUPS | MATHEMATICS | Electric generators
Journal Article
Mathematical Programming, ISSN 0025-5610, 01/2001, Volume 89, Issue 2, pp. 273 - 291
This paper examines a new approach for credit risk optimization. The model is based on the Conditional Value-at-Risk (CVaR) risk measure, the expected loss... 
Mathematics Subject Classification : 20E28, 20G40, 20C20 | COMPUTER SCIENCE, SOFTWARE ENGINEERING | MATHEMATICS, APPLIED | OPERATIONS RESEARCH & MANAGEMENT SCIENCE
Journal Article
Communications in Algebra, ISSN 0092-7872, 12/2012, Volume 40, Issue 12, pp. 4494 - 4508
Given a finite group G, the Dirichlet polynomial of G is The multiplicative counterpart of this polynomial is called the Probabilistic Zeta function of the... 
Chief factors | Secondary 11M41, 20D06, 20E28 | Dirichlet polynomial | Probabilistic Zeta function | Primary 20D30 | MATHEMATICS
Journal Article
Science China Mathematics, ISSN 1674-7283, 3/2014, Volume 57, Issue 3, pp. 499 - 514
In this article, we prove a conjecture of Thompson for an infinite class of simple groups of Lie type E 7(q). More precisely, we show that every finite group G... 
simple group | 20D20 | centralizer | Mathematics | 20E28 | Applications of Mathematics | 20D06 | minimal normal subgroup | conjugacy classe
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.